Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The defiency of metacyclic groups


Author: J. W. Wamsley
Journal: Proc. Amer. Math. Soc. 24 (1970), 724-726
MSC: Primary 20.10
MathSciNet review: 0258931
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0258931-2
PII: S 0002-9939(1970)0258931-2
Article copyright: © Copyright 1970 American Mathematical Society